# SDR CALA0100704

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR CUSP ANGLE CORRODED AT FS 203.  THE CORRODED SECTION OF CUSP ANGLE WAS CUT OUT IAW SRM 51-30-1.  A CUSP ANGLE AND SPLICE WERE INSTALLED IAW SRM 53-05, FIGURE 55, SHEET 2.
